# SDR MWEA001179

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99119542
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT CANTED FRAME STATION 1168 AT APPROXIMATELY LONGERON 10 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLER.
